# SDR SWAA2014061729122

- Difficulty date: May 20, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 6547533
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER VERTICAL ATTACH ANGLE CRACKED FOR FIXED LE AT STAB STATION 83.5 FWD SIDE OF FRONT SPAR WEB.  R & R ANGLE IAW SRM & DWG.
